Please use this identifier to cite or link to this item:
Title: A ring-closing metathesis route to 7-membered aza-heteroannulated sugars
Authors: Laventine, DM
Jenkins, PR
Cullis, PM
First Published: 28-Mar-2005
Citation: TETRAHEDRON LETTERS, 2005, 46 (13), pp. 2295-2298
DOI Link: 10.1016/j.tetlet.2005.02.007
ISSN: 0040-4039
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Chemistry

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.